MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH NASORAL UNCUFF MURPHY ET 3.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH NASORAL UNCUFF MURPHY ET 3.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN040775
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Complaint reports that: "it is reported that no marks printed in the tube is identified for adequate placement.".
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was not returned for evaluation; therefore, 5 representative samples were taken from current production at the manufacturing facility.A visual exam was performed and all markings were legible.Testing was conducted to determine the effects of chemicals towards the tube markings.It was determined that the application of mek and mk72 could completely remove the tube markings.In the absence of a sample, the complaint of tube markings erased could not be confirmed.There is 100% visual inspection conducted at the manufacturing facility; therefore, any defects of this type would be detected prior to release.In addition, the product has exceeded the expiration date.
 
Event or Problem Description
Complaint reports that: "it is reported that no marks printed in the tube is identified for adequate placement".

Brand Name
RUSCH NASORAL UNCUFF MURPHY ET 3.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15292121
Report Number8040412-2022-00237
Device Sequence Number2504724
Product Code BTR
UDI-Device Identifier14026704340795
UDI-Public14026704340795
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K961840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2022
Device Model NumberIPN040775
Device Catalogue Number100382030
Device Lot Number17FE25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown